Alert archive / Tennessee / Severe Thunderstorm Warnings in 2018

Severe Thunderstorm Warning 65, NWS Memphis, TN

April 14, 20185 counties in Tennessee

NWS Memphis, TN issued this severe thunderstorm warning at Apr 14, 2018, 5:30 AM CDT for 5 counties in Tennessee. It was in force for 60 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Apr 14, 2018, 5:30 AM CDT (10:30 UTC)
Expired
Apr 14, 2018, 6:30 AM CDT
In force
60 min
Issued by
NWS Memphis, TN
Area
Storm-based polygon
Hail
0.75 in
Wind
60.0 mph

Counties Chester County, TN, Decatur County, TN, Hardin County, TN, Henderson County, TN, McNairy County, TN

The radar

The Ft Campbell radar (KHPX), 159 km from the middle of the area, began a volume at 10:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Apr 14, 6:10 AM CDTTSTM WND DMGAdamsville, TNTREES DOWN.
Apr 14, 6:25 AM CDTTSTM WND DMG3 Se Savannah, TNA FEW UTILITY POLES WERE DOWN ALONG AIRPORT ROAD SOUTHEAST OF SAVANNAH.

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched 2 storm reports to this severe thunderstorm warning; the first came 40 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Apr 13, 10:12 PM CDTTornado WatchSPC10 hr

The nearest sounding before it

Nashville Metro, TN (KBNA), launched 00:00Z, 10.5 hours before the alert went out and 152 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Nashville Metro, TN at 00:00Z on 2018-04-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Nashville Metro, TN at 00:00Z on 2018-04-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 71 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2233 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
71 m²/s²
0-3 km storm-relative helicity
136 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted.

729 
WUUS54 KMEG 141030
SVRMEG
TNC023-039-071-077-109-141130-
/O.NEW.KMEG.SV.W.0065.180414T1030Z-180414T1130Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Memphis TN
530 AM CDT SAT APR 14 2018

The National Weather Service in Memphis has issued a

* Severe Thunderstorm Warning for...
  Southern Henderson County in southwestern Tennessee...
  Northeastern McNairy County in southwestern Tennessee...
  Northern Hardin County in southwestern Tennessee...
  Decatur County in western Tennessee...
  Northeastern Chester County in southwestern Tennessee...

* Until 630 AM CDT

* At 530 AM CDT, a severe thunderstorm was located over Masseyville,
  or 8 miles southeast of Chickasaw State Forest, moving northeast at
  50 mph.

  HAZARD...60 mph wind gusts. 

  SOURCE...Radar indicated. 

  IMPACT...Expect damage to roofs, siding, and trees. 

* Locations impacted include...
  Lexington, Savannah, Henderson, Selmer, Parsons, Adamsville,
  Decaturville, Sardis, Reagan, Mifflin, Morris Chapel, Jacks Creek,
  Olive Hill, Darden, Montgomery, Crump, Scotts Hill, Bethel Springs,
  Eastview and Saltillo.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

LAT...LON 3539 8798 3539 8803 3535 8801 3530 8802
      3529 8798 3522 8798 3509 8867 3560 8859
      3576 8799 3572 8803 3566 8802 3562 8804
      3552 8797 3551 8797 3548 8799 3547 8802
      3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1030Z 246DEG 41KT 3529 8873 

HAIL...<.75IN
WIND...60MPH
 
$$
2 follow-up statements
551 
WWUS54 KMEG 141113
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
613 AM CDT SAT APR 14 2018

TNC077-109-141123-
/O.CAN.KMEG.SV.W.0065.000000T0000Z-180414T1130Z/
Henderson TN-McNairy TN-
613 AM CDT SAT APR 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHERN HENDERSON AND
NORTHEASTERN MCNAIRY COUNTIES IS CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 AM CDT for southwestern
Tennessee.

LAT...LON 3539 8803 3522 8798 3515 8837 3538 8836
      3537 8863 3559 8859 3551 8850 3548 8841
      3549 8836 3542 8836 3542 8824 3553 8824
      3561 8819 3571 8818 3576 8800 3572 8803
      3562 8804 3552 8797 3545 8804 3541 8797
TIME...MOT...LOC 1113Z 246DEG 41KT 3549 8818 

$$

TNC023-039-071-141130-
/O.CON.KMEG.SV.W.0065.000000T0000Z-180414T1130Z/
Hardin TN-Decatur TN-Chester TN-
613 AM CDT SAT APR 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHERN HARDIN...DECATUR AND NORTHEASTERN CHESTER COUNTIES...

At 613 AM CDT, a severe thunderstorm was located 7 miles northeast of
Sardis, or 16 miles southeast of Lexington, moving northeast at 45
mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Savannah, Henderson, Parsons, Adamsville, Decaturville, Sardis, Jacks
Creek, Olive Hill, Mifflin, Morris Chapel, Montgomery, Crump, Scotts
Hill, Saltillo, Milledgeville, Enville, Busseltown, Right, Phillips
and Haney.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 AM CDT for southwestern
Tennessee.

LAT...LON 3539 8803 3522 8798 3515 8837 3538 8836
      3537 8863 3559 8859 3551 8850 3548 8841
      3549 8836 3542 8836 3542 8824 3553 8824
      3561 8819 3571 8818 3576 8800 3572 8803
      3562 8804 3552 8797 3545 8804 3541 8797
TIME...MOT...LOC 1113Z 246DEG 41KT 3549 8818 

HAIL...<.75IN
WIND...60MPH
 
$$
132 
WWUS54 KMEG 141114
SVSMEG

Severe Weather Statement
National Weather Service Memphis TN
614 AM CDT SAT APR 14 2018

TNC023-141123-
/O.CAN.KMEG.SV.W.0065.000000T0000Z-180414T1130Z/
Chester TN-
614 AM CDT SAT APR 14 2018

...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN CHESTER COUNTY IS
CANCELLED...
    
The severe thunderstorm which prompted the warning has moved out of 
the warned area. Therefore, the warning has been cancelled.

A tornado watch remains in effect until 800 AM CDT for southwestern
Tennessee.

LAT...LON 3539 8803 3530 8802 3530 8800 3522 8798
      3515 8837 3540 8835 3542 8836 3542 8824
      3553 8824 3555 8822 3556 8822 3561 8819
      3571 8818 3576 8800 3572 8803 3562 8804
      3552 8797 3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1113Z 246DEG 41KT 3549 8817 

$$

TNC039-071-141130-
/O.CON.KMEG.SV.W.0065.000000T0000Z-180414T1130Z/
Hardin TN-Decatur TN-
614 AM CDT SAT APR 14 2018

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 630 AM CDT
FOR NORTHERN HARDIN AND DECATUR COUNTIES...

At 613 AM CDT, a severe thunderstorm was located near Decaturville,
or 16 miles southeast of Lexington, moving northeast at 45 mph.

HAZARD...60 mph wind gusts. 

SOURCE...Radar indicated. 

IMPACT...Expect damage to roofs, siding, and trees. 

Locations impacted include...
Savannah, Parsons, Adamsville, Decaturville, Sardis, Olive Hill,
Morris Chapel, Montgomery, Crump, Scotts Hill, Saltillo, Busseltown,
Right, Phillips, Haney, Hinkle, Pleasant Grove, Mount Tabor, Red
Walnut and Walkertown.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

For your protection move to an interior room on the lowest floor of a
building.

&&

A tornado watch remains in effect until 800 AM CDT for southwestern
Tennessee.

LAT...LON 3539 8803 3530 8802 3530 8800 3522 8798
      3515 8837 3540 8835 3542 8836 3542 8824
      3553 8824 3555 8822 3556 8822 3561 8819
      3571 8818 3576 8800 3572 8803 3562 8804
      3552 8797 3545 8804 3542 8803 3541 8797
TIME...MOT...LOC 1113Z 246DEG 41KT 3549 8817 

HAIL...<.75IN
WIND...60MPH
 
$$

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Memphis, TN wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 14, 4:50 AM CDT, 40 minutes earlier.

Area forecast discussion, Apr 14, 4:50 AM CDT, 40 minutes before
Area Forecast Discussion
National Weather Service Memphis TN
450 AM CDT Sat Apr 14 2018

.DISCUSSION...
A line of thunderstorms extended from north central MS into
southwest TN, east of Memphis just prior to 5 am. This line was
producing heavy rainfall from training cells earlier this morning,
but was showing signs of becoming more progressive. Bowing
segments within the line will present a risk for damaging winds
through sunrise, as the line lifts east toward the TN River
valley. KGWX VAD wind profile showed only 10 degrees of directional
sheer in the lowest 3 kft, with the top of this layer 50kts. Main
threats will include damaging winds and flash flooding. A brief
tornado will be possible near any reflectivity notches in the
line.

Latest short range and convection-allowing models continue to
depict the line of storms exiting the Midsouth this morning, on
track with radar trends. The synoptic cold front will trail behind
considerably, reaching the MS River at 3 PM. HRRR and RAP models
depicted only light QPF ahead of the synoptic cold front over
west TN and north MS this afternoon. Showers over the TN River
valley should end this evening or early overnight, as the midlevel
dry slot swings through.

Considerably cooler temps arrive on Sunday, with high temps as
much as 20 degrees below normal under strong northwest flow
aloft. This northwest flow aloft continues Sunday night, with low
level cold advection bringing temps down in the 30s. GFS and
ECMWF models show 4 mb of pressure gradient across the Midsouth at
12Z Monday, enough to keep winds up in the mixed boundary layer
typical behind strong cold fronts. Not the typical calm wind/clear
skies radiational cooling scenario in in the spring, in which
frost typically forms.

Low level return flow and warm advection develop around the
retreating surface high Monday into early Wednesday. A weak cold
frontal passage and isolated showers will break up what will
otherwise be an uneventful and dry week. The next rain-maker
should arrive next weekend, associated with a closed low lifting
east through the central plains.

PWB

&&

.AVIATION...
Expect numerous amendments as rounds of showers and thunderstorms
develop and track across the Midsouth. Cigs and vis will be highly
variable through the night.

A round of showers and thunderstorms are moving across Northwest
Arkansas resulting in MVFR VIS and locally gusty wind. These
storms will move off to the North as another line of steadier
showers and thunderstorms approach from the West. Best guess at
timing on the next line of potentially strong to severe
thunderstorms has storms arriving on station at MEM 6-7Z, MKL
around 8Z and TUP by 10Z. Brief IFR or LIFR vis is possible along
with brief gusty wind in excess of 30kt. Decided to TEMPO on
station thunderstorms with MVFR VIS at JBR MEM and MKL tonight
prior to sunrise. Winds will remain strong from the South...veering
Southwest with time. Sustained speeds around 15kt with gusts to
30 kt should prevail. LLWS is also expected as a 50+kt LLJ shifts
across the region and strengthens.

Showers and thunderstorms should come to an end before sunrise at
JBR, around sunrise at MEM and MKL but linger much of tomorrow at
TUP. Showers will linger at TUP through the day. Improving
conditions are expected at all sites bu 00z tomorrow evening,
although some low clouds may linger at TUP.

30

&&

.MEG WATCHES/WARNINGS/ADVISORIES...
AR...Flash Flood Watch until 4 PM CDT this afternoon for Crittenden-
     Lee AR-Phillips-St. Francis.

MO...None.
MS...Flash Flood Watch until 4 PM CDT this afternoon for Benton MS-
     Coahoma-DeSoto-Lafayette-Marshall-Panola-Quitman-
     Tallahatchie-Tate-Tunica-Yalobusha.

     Flash Flood Watch through this evening for Alcorn-Calhoun-
     Chickasaw-Itawamba-Lee MS-Monroe-Pontotoc-Prentiss-Tippah-
     Tishomingo-Union.

TN...Flash Flood Watch until 4 PM CDT this afternoon for Benton TN-
     Carroll-Chester-Crockett-Fayette-Hardeman-Haywood-Henderson-
     Madison-Shelby-Tipton.

     Flash Flood Watch through this evening for Decatur-Hardin-
     McNairy.

&&
Hazardous weather outlook, Apr 14, 3:50 AM CDT, 1 hour 40 minutes before
Hazardous Weather Outlook
National Weather Service Memphis TN
350 AM CDT Sat Apr 14 2018

ARZ008-009-017-018-026>028-035-036-048-049-058-MOZ113-115-
MSZ001>017-020>024-TNZ001>004-019>022-048>055-088>092-151100-
Alcorn-Benton MS-Benton TN-Calhoun-Carroll-Chester-Chickasaw-Clay-
Coahoma-Craighead-Crittenden-Crockett-Cross-DeSoto-Decatur-
Dunklin-Dyer-Fayette-Gibson-Greene-Hardeman-Hardin-Haywood-
Henderson-Henry-Itawamba-Lafayette-Lake-Lauderdale-Lawrence-
Lee AR-Lee MS-Madison-Marshall-McNairy-Mississippi-Monroe-Obion-
Panola-Pemiscot-Phillips-Poinsett-Pontotoc-Prentiss-Quitman-
Randolph-Shelby-St. Francis-Tallahatchie-Tate-Tippah-Tipton-
Tishomingo-Tunica-Union-Weakley-Yalobusha-
350 AM CDT Sat Apr 14 2018

This hazardous weather outlook is for portions of East Arkansas...
the Missouri Bootheel...North Mississippi...and West Tennessee.

.DAY ONE...Today and Tonight

There is an Enhanced Risk of severe thunderstorms over northeast
Mississippi through this afternoon.

There is a Slight Risk of severe thunderstorms over north central
Mississippi and southwest Tennessee this morning.

Primary threats today include flash flooding and damaging winds.
There is a secondary threat of tornadoes over north Mississippi.

.DAYS TWO THROUGH SEVEN...Sunday through Friday

The probability for widespread hazardous weather is low.

.SPOTTER INFORMATION STATEMENT...

Spotter activation will be needed through this afternoon.

PWB

In the hours before

Special weather statement, Apr 14, 1:46 AM CDT, 3 hours 44 minutes before
Special Weather Statement
National Weather Service Memphis TN
146 AM CDT SAT APR 14 2018

ARZ049-058-MSZ007-140730-
Phillips AR-Lee AR-Tunica MS-
146 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 230 AM CDT
FOR...

Northern Phillips County in eastern Arkansas...
Central Lee County in eastern Arkansas...
West central Tunica County in northwestern Mississippi...

At 146 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near Watkins Corner, or 7 miles southwest of Marvell,
moving northeast at 45 mph.

Dangerous cloud to ground lightning is also possible with this
thunderstorm.

People in northern Phillips...central Lee and west central Tunica
Counties should monitor this storm closely.

LAT...LON 3462 9105 3491 9075 3491 9068 3460 9038
      3434 9100 3447 9100 3447 9105
TIME...MOT...LOC 0646Z 240DEG 49KT 3449 9102
Special weather statement, Apr 14, 2:02 AM CDT, 3 hours 28 minutes before
Special Weather Statement
National Weather Service Memphis TN
202 AM CDT SAT APR 14 2018

MSZ001-007-008-140745-
Tunica MS-DeSoto MS-Tate MS-
202 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 245 AM CDT
FOR...

Northern Tunica County in northwestern Mississippi...
DeSoto County in northeastern Mississippi...
Northwestern Tate County in northwestern Mississippi...

At 202 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near North Tunica, or 14 miles northeast of St Francis
National Park, moving northeast at 45 mph.

Dangerous cloud to ground lightning is also possible with this
thunderstorm.

People in northern Tunica...DeSoto and northwestern Tate Counties
should monitor this storm closely.

LAT...LON 3480 9054 3480 9053 3477 9050 3474 9051
      3473 9049 3474 9045 3489 9048 3489 9044
      3483 9041 3486 9035 3484 9031 3487 9031
      3491 9025 3495 9025 3499 9030 3499 8995
      3482 8972 3460 9041 3478 9055
TIME...MOT...LOC 0702Z 240DEG 49KT 3473 9044
Special weather statement, Apr 14, 2:26 AM CDT, 3 hours 4 minutes before
Special Weather Statement
National Weather Service Memphis TN
226 AM CDT SAT APR 14 2018

TNZ088-089-140815-
Fayette TN-Shelby TN-
226 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 315 AM CDT
FOR...

Northern Fayette County in southwestern Tennessee...
Shelby County in southwestern Tennessee...

At 225 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located over Whitehaven, or over Southaven, moving northeast at
45 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in northern Fayette and Shelby Counties should monitor this
storm closely.

LAT...LON 3503 9025 3503 9021 3508 9018 3513 9013
      3512 9008 3514 9006 3516 9009 3539 8980
      3538 8978 3541 8977 3541 8970 3539 8970
      3539 8965 3537 8964 3539 8960 3525 8925
      3500 8992 3500 9029
TIME...MOT...LOC 0725Z 240DEG 48KT 3500 9003
Special weather statement, Apr 14, 2:38 AM CDT, 2 hours 52 minutes before
Special Weather Statement
National Weather Service Memphis TN
238 AM CDT SAT APR 14 2018

ARZ049-058-MSZ007-010-011-140830-
Phillips AR-Lee AR-Tunica MS-Coahoma MS-Quitman MS-
238 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 330 AM CDT
FOR...

Phillips County in eastern Arkansas...
Southeastern Lee County in eastern Arkansas...
Southern Tunica County in northwestern Mississippi...
Central Coahoma County in northwestern Mississippi...
Northwestern Quitman County in northwestern Mississippi...

At 238 AM CDT...a strong thunderstorm producing winds at least 40 mph
was located near White River National Wildlife Refuge, moving
northeast at 55 mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in Phillips...southeastern Lee...southern Tunica...central
Coahoma and northwestern Quitman Counties should monitor this storm
closely.

LAT...LON 3414 9108 3419 9109 3420 9109 3420 9107
      3422 9106 3425 9108 3426 9106 3428 9108
      3430 9107 3429 9106 3434 9106 3434 9100
      3447 9100 3447 9105 3453 9105 3478 9053
      3448 9021 3412 9081 3412 9111 3413 9111
TIME...MOT...LOC 0738Z 240DEG 48KT 3425 9102
Special weather statement, Apr 14, 3:11 AM CDT, 2 hours 19 minutes before
Special Weather Statement
National Weather Service Memphis TN
311 AM CDT SAT APR 14 2018

ARZ036-MSZ001-007-008-TNZ088-140900-
Crittenden AR-Tunica MS-DeSoto MS-Tate MS-Shelby TN-
311 AM CDT SAT APR 14 2018

...A SIGNIFICANT WEATHER ADVISORY HAS BEEN ISSUED UNTIL 400 AM CDT
FOR...

South central Crittenden County in eastern Arkansas...
Northeastern Tunica County in northwestern Mississippi...
Western DeSoto County in northeastern Mississippi...
Northwestern Tate County in northwestern Mississippi...
South central Shelby County in southwestern Tennessee...

At 310 AM CDT...a strong thunderstorm producing heavy rainnear Lake
Cormorant, or 13 miles southwest of Horn Lake, moving northeast at 55
mph.

Very heavy rain along with continuous cloud to ground lightning are
also possible with this thunderstorm.

People in south central Crittenden...northeastern Tunica...western
DeSoto...northwestern Tate and south central Shelby Counties should
monitor this storm closely.

LAT...LON 3489 9044 3488 9043 3489 9041 3494 9041
      3513 8998 3500 8981 3468 9018 3486 9041
      3488 9041 3487 9043 3489 9046
TIME...MOT...LOC 0810Z 240DEG 49KT 3485 9024
Local storm report, Apr 14, 5:23 AM CDT, 7 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE MEMPHIS TN
523 AM CDT SAT APR 14 2018

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0451 AM     TSTM WND DMG     3 E OXFORD              34.36N 89.47W
04/14/2018                   LAFAYETTE          MS   AMATEUR RADIO

            SEVERAL TREES DOWN ON HIGHWAY 30 BETWEEN COUNTY ROAD 215
            AND COUNTY ROAD 225 EAST OF OXFORD.

&&

KRM

The office that day

Everything else NWS Memphis, TN issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Apr 14, 2:26 AM CDTSpecial Weather StatementMEGFayette, Shelby49 min
Apr 14, 4:14 AM CDTSevere Thunderstorm WarningMEGFayette, Hardeman46 min
Apr 14, 4:54 AM CDTSevere Thunderstorm WarningMEGChester, Hardeman, McNairy51 min
Apr 14, 5:26 AM CDTSevere Thunderstorm WarningMEGHardeman, Hardin, McNairy64 min
Apr 14, 6:28 AM CDTSevere Thunderstorm WarningMEGHardin32 min
Apr 14, 12:37 PM CDTRiver Flood WarningMEGCrockett, Dyer, Lauderdale8 hr

Nearby

Severe Thunderstorm Warnings in Tennessee, 2018Every severe thunderstorm warning in 2018

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.